Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On trispentic, have lower back pain, abdominal pain, nausea, fatigue, vomiting, bloating, moody and constipation. What is wrong?

Hi I am having some probelms, I am on trispentic for the past 2 years. all of a sudden for about 3 days now I have been in pain in my lower back and abdomen , nausea , fatigue , vomitting a little, bloating , moody, constipated, sleepy and spitting like crazy? Please help me I dont know whats going on? I did have unprotected sex a week ago I take my pills between 7-10 am everyday
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
the medicine you are taking may get it as any protein start sudden reaction with body proteins to cause these problems
any other protein external or even major food protein start giving sudden reactions with body proteins
i advise you to get allergy specialist consultation to find the cause of the symptomps triggered with which protein
and treat accordingly to get benefit
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor